# SDR USAA2011050991817

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 EXFOLIATION CORROSION FLOOR PANEL 221FF BETWEEN FR20 TO FR24 & BETWEEN Y765 TO Y1292.  REPLACED FLOOR PANEL 221FF BETWEEN FR20 TO FR24 & BETWEEN Y765 TO Y1292 IAW A319 SRM 51-72-11.
